Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 5, Pages 293-299
http://dx.doi.org/10.1155/S0161171201006536

An inertial manifold and the principle of spatial averaging

Department of Mathematics Education, College of Education, Korea University, 1, 5-Ka, Anam-Dong, Sungbuk-Ku, Seoul 136-701, Korea

Received 16 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We examine the existence of inertial manifold of a class of differential equations with particular boundary conditions.